MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT-3D-AV; NEUROVASCULAR EMBOLIZATION COIL

MICROVENTION, INC. HYDROSOFT-3D-AV; NEUROVASCULAR EMBOLIZATION COIL
Model Number 100308HFRM-V-3D-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned; however, the investigation has not been completed yet.Once the investigation is complete, a supplemental report will be submitted.This report addresses the second coil.The first coil is referenced under mfr report # 2032493-2022-00276.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during an embolization treatment of a pcom aneurysm, two coils prematurely detached from the delivery pushers.No patient harm or intervention was reported.The patient outcome was reported to be good.This report addresses the second coil.The first coil is referenced under mfr report # 2032493-2022-00276.
 
Additional Manufacturer Narrative
Corrections: h.6.Component code: remove 4755; add 761 and 3157.Investigation findings: remove 3233; add 3211.Investigation conclusions: remove 11 and 22; add 19.Device evaluation: the investigation of the returned coil system found the implant stretched on the proximal end, but still attached to the delivery system with no signs of activation using a detachment controller on the pusher's heater coil.The investigation of the returned device did not find any damage or other anomaly that would have caused or contributed to the reported premature detachment complaint.The physical evaluation of the device could not identify the conditions or circumstances that led to the implant damage, but the damage is consistent with the device experiencing retraction forces over specification.

Brand Name
HYDROSOFT-3D-AV
Common Device Name
NEUROVASCULAR EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key15008381
Report Number2032493-2022-00277
Device Sequence Number12448472
Product Code KRD
UDI-Device Identifier00816777026583
UDI-Public(01)00816777026583(11)220122(17)261231(10)0000150376
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K080666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100308HFRM-V-3D-A2
Device Catalogue Number100308HFRM-V
Device Lot Number0000150376
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer08/02/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date08/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown